# SDR ASAA2025080160268

- Difficulty date: August 1, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB IAW 737-800 SRM 55-10-09-2R-4. GROUNDED - YES.  REPAIRED RIB IAW SRM 55-10-09-2R-4.
